# SDR AALA20031295

- Difficulty date: November 19, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHT ON SEAT 25G INOPERATIVE.  RESECURED SEAT 25G EMERGENCY LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
